# SDR DALA2016011400303

- Difficulty date: January 14, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNEL OF FLOOR PANEL.  FLOOR PANEL REPAIRED IAW SRM 53-05, FIG 131B, AND SRM 51-70-1D PAR 10.  HFEC INSPECTION WAS ACCOMPLISHED NO CRACKS FOUND AFTER STOP DRILL.
